# SDR MASA2011111764038

- Difficulty date: November 16, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N27318
- Make and model: Cndair CL6002B19
- Aircraft serial: 7318
- Aircraft time: 30,101 hours, 31,013 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Condition: Defective
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL ZERO WHILE SELECTING TO 8 THIS OCCURED ON GROUND DURING ATTEMPTED EXTENSION OUT SIDE AIR TEMP 26 DEG C.  R2 SKEW DETECTION UNIT.
